An Araki-Lieb-Thirring inequality for geometrically concave and geometrically convex functions. / Audenaert, Koenraad.

In: Linear Algebra and Its Applications, Vol. 438, No. 8, 2013, p. 3454-3462.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)3454-3462
JournalLinear Algebra and Its Applications
Issue number8
Publication statusPublished - 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 13887662